# SDR IPXA2023011789994

- Difficulty date: December 28, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,866 hours, 18,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826531
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3BULGE UNDER MOONMAT CENTER OF COURIER AREA AT STA X=0.00 BETWEEN Y=411 - Y=441.REMOVED, REPAIRED CORROSION AT SEAT TRACK AT STA X=0.00 AND BETWEEN Y=411 - Y=441 IAW EA 011-5320-01-A9799 IR , DATED 01/10/2023 AND UPS EO MD11-5310-85649-A.
